Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Missed periods and had spotting. Home pregnancy test negative, stomach ache. Looking for advice

hi there... i seem to have missed 3 periods.. april was brown spotting instead of my period then completely missed may and june. i am 19 and sexually active. i have taken several hpts and all say negative. i am getting pressure pains in my lower sides and stomach . my also seems to look like i am putting on some weight on my stomach... please could you give me some advice on what this could be.. thanks, charlotte
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hi.according to the signs and symptoms.....if pregnancy tests are negative....then go and get sonography done....also consult ur gynaec as ovarian cyst has same kind of pressure pain..
Secondly hormonal imbalance also should be ruled out...

Byeeee and let me know the results dear.
Answered: Wed, 27 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor